Sh:488

Bib entry
@article{Sh:488,
 author = {Halbeisen, Lorenz J. and Shelah, Saharon},
 title = {{Consequences of arithmetic for set theory}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {59},
 number = {1},
 year = {1994},
 pages = {30--40},
 issn = {0022-4812},
 doi = {10.2307/2275247},
 mrclass = {03E35 (03E10 03E25)},
 mrnumber = {1264961},
 mrreviewer = {P\'eter Komj\'ath},
 doi = {10.2307/2275247},
 note = {\href{https://arxiv.org/abs/math/9308220}{arXiv: math/9308220}},
 arxiv_number = {math/9308220}
}